# SDR FDEA201106172319

- Difficulty date: June 17, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A5517805900900
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L/E PANEL 341CB HAS SEVERAL SMALL GOUGES AND NICKS ON L/E FROM INBD TO OTBD END. SMOOTHED AND BLENDED 4 AREAS OF L/E AREA. NR 1 AND 4 ARE WITHIN LIMITS AND NR 2 AND 3 ARE OUT OF LIMITS IAW SRM 51-10-00 TABLE 1. FABRICATED AND INSTALLED REPAIR PARTS IN NR 2 AND #3 AREAS IAW A300-600 SRM 55-12-12 FIG 203. REPROTECTED ALL AREAS IAW SRM 51-75-10.
